# SDR USAA2011020890629

- Difficulty date: February 5, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 49,958 hours, 7,650 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1509119
- Part serial: AD0777
- Condition: Unlaced
- Location: R3 Door
- Part time: 30,346 hours, 4,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S2 - EES - R-3 DOOR SLIDE WAS DISCOVERED UNLACED DURING PROXIMITY CHECK.  REPLACED R-3 DOOR SLIDE & PERFORMED TEST IAW A330 SRM 25-62-42-04.
